# SDR SWAA2020062493971

- Difficulty date: June 22, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 12,283 hours, 5,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER/COMMS PANEL DOOR FRAME CRACKED WILL NOT LATCH. / PERFORMED PERMANENT REPAIR ON EXTERNAL GROUND POWER RECEPTACLE LOWER DOUBLER AT LATCH. PERFORMED HFEC ON WORKED AREA AND FOUND NO CRACKS OR DEFECTS AT THIS TIME. REF SRM 53-10-15-2R-4 REPAIR #4.
